TU Darmstadt / ULB / TUbiblio

Completeness of continuation models for lambda my-calculus

Hofmann, Martin and Streicher, Thomas (2002):
Completeness of continuation models for lambda my-calculus.
179, In: Information and computation, pp. 332-355, [Article]

Item Type: Article
Erschienen: 2002
Creators: Hofmann, Martin and Streicher, Thomas
Title: Completeness of continuation models for lambda my-calculus
Language: English
Journal or Publication Title: Information and computation
Volume: 179
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:29
Additional Information:

Zeichendarst. im Sachtitel teilw. nicht vorlagegemaess wiedergegeben

License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item